American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03E15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 62 found      Go to page: 1 2 3

[31] James H. Schmerl. Avoidable algebraic subsets of Euclidean space. Trans. Amer. Math. Soc. 352 (2000) 2479-2489. MR 1608502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Randall Dougherty and Greg Hjorth. Reducibility and nonreducibility between $\ell^p$ equivalence relations. Trans. Amer. Math. Soc. 351 (1999) 1835-1844. MR 1671377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Jean Calbrix. $k$-spaces and Borel filters on the set of integers . Trans. Amer. Math. Soc. 348 (1996) 2085-2090. MR 1355296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Bosko Zivaljevic. Hyperfinite transversal theory. II . Trans. Amer. Math. Soc. 348 (1996) 1921-1938. MR 1348159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Dominique Lecomte. Uniformisations partielles et crit\`eres \`a la Hurewicz dans le plan . Trans. Amer. Math. Soc. 347 (1995) 4433-4460. MR 1316855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Sławomir Solecki. Equivalence relations induced by actions of Polish groups . Trans. Amer. Math. Soc. 347 (1995) 4765-4777. MR 1311918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Boško Živaljević. $\Pi\sp 1\sb 1$ functions are almost internal . Trans. Amer. Math. Soc. 347 (1995) 2621-2632. MR 1277144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Carlos E. Uzcátegui A.. Smooth sets for a Borel equivalence relation . Trans. Amer. Math. Soc. 347 (1995) 2025-2039. MR 1303127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] R. Dougherty, S. Jackson and A. S. Kechris. The structure of hyperfinite Borel equivalence relations . Trans. Amer. Math. Soc. 341 (1994) 193-225. MR 1149121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Ramez L. Sami. Polish group actions and the Vaught conjecture . Trans. Amer. Math. Soc. 341 (1994) 335-353. MR 1022169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Qi Feng. Homogeneity for open partitions of pairs of reals . Trans. Amer. Math. Soc. 339 (1993) 659-684. MR 1113695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Joseph Shipman. Cardinal conditions for strong Fubini theorems . Trans. Amer. Math. Soc. 321 (1990) 465-481. MR 1025758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Steve Jackson. A new proof of the strong partition relation on $\omega\sb 1$ . Trans. Amer. Math. Soc. 320 (1990) 737-745. MR 972702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] A. Maitra, R. Purves and W. Sudderth. Leavable gambling problems with unbounded utilities . Trans. Amer. Math. Soc. 320 (1990) 543-567. MR 989581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Randall Dougherty. Monotone reducibility over the Cantor space . Trans. Amer. Math. Soc. 310 (1988) 433-484. MR 943302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Leo Harrington, David Marker and Saharon Shelah. Borel orderings . Trans. Amer. Math. Soc. 310 (1988) 293-302. MR 965754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Alexander S. Kechris and Russell Lyons. Ordinal rankings on measures annihilating thin sets . Trans. Amer. Math. Soc. 310 (1988) 747-758. MR 951888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] A. Louveau and J. Saint-Raymond. Borel classes and closed games: Wadge-type and Hurewicz-type results . Trans. Amer. Math. Soc. 304 (1987) 431-467. MR 911079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] A. S. Kechris, A. Louveau and W. H. Woodin. The structure of $\sigma$-ideals of compact sets . Trans. Amer. Math. Soc. 301 (1987) 263-288. MR 879573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Matthew Foreman. Potent axioms . Trans. Amer. Math. Soc. 294 (1986) 1-28. MR 819932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] D. Lutzer, J. van Mill and R. Pol. Descriptive complexity of function spaces . Trans. Amer. Math. Soc. 291 (1985) 121-128. MR 797049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Alexander S. Kechris and Robert M. Solovay. On the relative consistency strength of determinacy hypotheses . Trans. Amer. Math. Soc. 290 (1985) 179-211. MR 787961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Howard Becker. A property equivalent to the existence of scales . Trans. Amer. Math. Soc. 287 (1985) 591-612. MR 768727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Rana Barua. $R$-sets and category . Trans. Amer. Math. Soc. 286 (1984) 125-158. MR 756034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] John C. Baez. Recursivity in quantum mechanics . Trans. Amer. Math. Soc. 280 (1983) 339-350. MR 712264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] V. V. Srivatsa. Measure and category approximations for $C$-sets . Trans. Amer. Math. Soc. 278 (1983) 495-505. MR 701507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] D. H. Fremlin, R. W. Hansell and H. J. K. Junnila. Borel functions of bounded class . Trans. Amer. Math. Soc. 277 (1983) 835-849. MR 694392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Arnold W. Miller. Corrections and additions to: ``Some properties of measure and category'' . Trans. Amer. Math. Soc. 271 (1982) 347-348. MR 648097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Arnold W. Miller. Some properties of measure and category . Trans. Amer. Math. Soc. 266 (1981) 93-114. MR 613787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Alain Louveau. A separation theorem for $\Sigma \sp{1}\sb{1}$ sets . Trans. Amer. Math. Soc. 260 (1980) 363-378. MR 574785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 62 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia